Skip to Main content Skip to Navigation
Journal articles

Parking functions and descent algebras

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622715
Contributor : Jean-Christophe Novelli <>
Submitted on : Monday, September 12, 2011 - 4:22:56 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:06 PM

Identifiers

  • HAL Id : hal-00622715, version 1

Collections

Citation

Jean-Christophe Novelli, Jean-Yves Thibon. Parking functions and descent algebras. Annals of Combinatorics, Springer Verlag, 2007, 11 (1), pp.59-68. ⟨hal-00622715⟩

Share